In particular, many people have reported cases of SSRI induced tinnitus. Registered charity number 1011145. In fact, only a small minority of individuals will end up with this problem. Some estimate that only approximately 1-2% of all patients treated with SSRI antidepressants could develop tinnitus as a result of treatment – others speculate that the probability is even lower. So loud… Doctor says there are no side effects!!!
Antidepressants are a very important treatment option for people dealing with depression. This can raise anxiety levels and can result in tinnitus. After being on 300 by a few days I got tinnitus. My doctor never mentioned that the Zoloft could cause the Tinnitus. It is also very important to know that, even though underlying emotional problems are common in tinnitus sufferers, antidepressants should not be used to treat tinnitus.
Then tinnitus meant I had to stop them. I sensed an electrical type of sound added when starting mirtazapine but I didn’t pay attention to it and now I regret it as that was the sign that I should have stopped it! Thank you all and best wishes.Yep, I take Cymbalta (Duloxetine) and by the second day of starting the drug, the ringing of the ears began. He stated that aging is a big factor. I’m so upset because I thought I had finally found another piece of the puzzle to help me recover from depression, only to learn it’s doing me more damage. Talked to my pharmacist and he suggested to edit 5-7 days for medication to leave my system and if it’s still there go see an EEN specialist.
Typically the amount of people who benefit from an antidepressant to help cope with tinnitus significantly outweighs the number of individuals who experience antidepressant-induced tinnitus.Most doctors are not aware of the fact that these medications can and do cause tinnitus in certain individuals.
Ringing has never stopped. Just started trintellix and it has come back. I’ve been on a generic for Wellbutrin for 4 days and have ringing in my ears (it started on day 3). BTW, check on FDA the outcome of the patients that have shown deafness from Mirtazapine!I took Mirtazapine and it resulted in hearing loss and tinnitus. Doctors argue with me but how can they dispute the facts, while taking this stuff my ears ring 24 hours a day!I care a lot about helping others who are suffering from depression so now I am in a experimental drug test group for a drug that is 2/3 the way through testing.
I’m used to zaps from quitting before, but this time it’s so long for them not to go away. You can schedule an appointment at CEENTA by calling 704-295-3000. It’s been two and a half months. I could always hear it if I wanted to but generally the worst of it was gone. The professionals will tell you, that with time, you will learn to block the noise out.
Will it subside?
Unfortunately you might also have to be able to match the dosage, time span, from person to person etc. I learned that the hard way and have had debilitating tinnitus for over 3 years now.I have suffered tinnitus since withdrawing from Citalopram (an SSRI). Each causing more tinnitus.I also am getting tinnitus from wellbutrin… was ok at 150 and when it was bumped up to 300mg, it became pretty loud to the point it was difficult to concentrate. If yours do, you should talk to your doctor about switching to a new medicine. Doctors say: No, no, this can´t be from SSRI, but I know: yes, it can. Tinnitus is a symptom, not a disease itself, and can have a number of causes. !I developed tinnitus after going off prozac.